# SDR SIMA973211

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305AE
- Make and model: Saab 340B
- Aircraft serial: 340B305
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL307BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3910 - TWO EMERGENCY PROX LIGHTS INOP.  RAI'D BULBS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
